Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19491
Title: Second-order duality for nonlinear programming
Authors: Yang, XM
Yang, XQ 
Teo, KL
Hou, SH
Keywords: Duality Theorem
Generalized Second-Order F-Convexity
Nonlinear programming
Second-Order Dual Model
Issue Date: 2004
Publisher: Indian Nat Sci Acad
Source: Indian journal of pure and applied mathematics, 2004, v. 35, no. 5, p. 699-708 How to cite?
Journal: Indian Journal of Pure and Applied Mathematics 
Abstract: Four second-order dual models for nonlinear programming are introduced and their duality under generalized second-order F-convexity assumptions are discussed. These results generalize and improve corresponding first-order works of Chandra and Abha4.
URI: http://hdl.handle.net/10397/19491
ISSN: 0019-5588
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
1
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Sep 14, 2017

Page view(s)

42
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.